# SDR C2XA09TY002

- Difficulty date: January 4, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 24,980 hours, 18,458 cycles
- Engine: Allsn AE3007A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG INTAKE ATTACH NUT PLATE HOLES HAVE CORROSION. REAMED HOLES TO REMOVE CORROSION ON INTAKE FLANGE, PERFORMED DYE PEN INSP, ALODINED AND INSTALLED BUSHINGS IAW EC5420-01186. ACFT CURRENTLY IN C-CHECK.
